# SDR REXA2020033100413

- Difficulty date: March 14, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 31,338 hours, 29,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK FROM FS 364 TO FS 394 AT LBL 9 IS CORRODED
REMOVED TAPE. REMOVED UNSERVICEABLE SEAT TRACK PT# 601R31032-15 ON CRJ200 IAW AMM 53-01-11-000-802. INSTALLED IAW AMM 53-01-11-400-802. WVAC STAMP
